View Full Version : Is it risky to delay Propecia in favor of Rogaine

08-15-2011, 11:01 PM
Hello, I am 20, and until about 8 months ago, my hair was extremely thick. From about January to March or so, it seemed like a lot of my hair was falling out. My definitely looks thinner than it was especially in bright light, but nothing ridiculously noticeable. Most of the thinning occurred on top and on the back. My temples aren't bad. Over the last three and a half months or so, I haven't noticed any hair falling out.

Anyways, I want to get on something. I don't really want to get on Propecia right now because of the side effects and the cost. I am a college student, have little money personally, and doubt my parents would shell out the $800 or so as they don't think I am thinning.

If I delay going on Propecia and use Rogaine instead, will that retard the effects of Propecia a year or two from now?

08-15-2011, 11:17 PM
I would really suggest getting a doctor to prescribe generic finasteride and cutting the pills. It's cheap as shit.

08-16-2011, 03:56 AM
It's debatable which would be the best treatment to start. Personally I would favour Propecia, but if you start Rogaine then it won't make any difference to the effectiveness of Propecia if you add that to your regimen at a later date.